RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 7  


A necessary condition for regularity of a boundary point for a quasilinear parabolic equation
I. V. Skrypnik
3
Cubature formulas for classes of functions with bounded mixed difference
V. V. Dubinin
23
On fundamental units of certain fields
E. M. Matveev
35
Traces of functions with spacelike graphs, and the extension problem under restrictions on the gradient
A. A. Klyachin, V. M. Miklyukov
49
Regular isometric immersion in the large of two-dimensional metrics of nonpositive curvature
D. V. Tunitsky
65
Ates of the rate of stabilization of solutions of exterior mixed problems for a class of evolution systems
B. V. Kapitonov
81
A theorem of Bourgin–Yang type for $\mathbb{Z}_p^n$-action
A. Yu. Volovikov
115
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019